# SDR USAASB99281

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND BOTH AFT DOOR EXTERIOR EMERGENCY LIGHTS AND INTERIOR LOWER EXIT SIGN LIGHTS INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 61-0478-9) AND POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (X)
